# SDR A6WA200940796

- Difficulty date: November 5, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,753 hours, 11,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sill
- Part number: 601R35011
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL AT FS 574.00 CRACKED.  CARGO DOOR FLOOR SILL AT FS 574.00.  REPAIRED IAW REO 601R-53-61-1741 REV ORIGINAL.  (K)
